# SDR A6WA200840051

- Difficulty date: January 23, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 14,674 hours, 12,980 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PACK PRESSURE UNCONTROLLABLE, FOLLOWS ENGINE POWER SETTINGS, FALLS OFF LINE AT HIGH POWER SETTINGS.  (K)
